# SDR MWEA97140

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: Pass Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, PASS DOOR HAS CRACKED STRAP (VERT) BETWEEN BEAMS 5 AND 6.  MAINTENANCE FABRICATED NEW STRAP IAW DAC DRW 9955750 AND SRM 51-30-05.
